# SDR DALA2025040102415

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0886181) AFT MAIN CABIN FLOOR STRUCTURE HAS CORROSION AROUND FASTENER LOCATION, STA 986 LBL 43. REPAIRED AFT MAIN CABIN FLOOR STRUCTURE , STA 986 LBL 43 IAW B737 SRM 53-70-51-2R-4.
